Communications in Analysis and Geometry

Volume 17 (2009)

Number 2

Connecting certain rigid birational non-homeomorphic Calabi-Yau threefolds via Hilbert scheme

Pages: 283 – 303

DOI: http://dx.doi.org/10.4310/CAG.2009.v17.n2.a5

Authors

Nam-Hoon Lee (School of Mathematics, Korea Institute for Advanced Study, Dongdaemun-gu, Seoul 130-722, Korea)

Keiji Oguiso (School of Mathematics, Korea Institute for Advanced Study, Dongdaemun-gu, Seoul 130-722, Korea)

Abstract

We shall give an explicit pair of birational projective Calabi-Yau threefolds which are rigid, non-homeomorphic, but are connected by projective flat deformation over some connected base scheme.

Full Text (PDF format)